zbMATH — the first resource for mathematics

On tightness and stopping times. (English) Zbl 0501.60029

60F05 Central limit and other weak theorems
60G44 Martingales with continuous parameter
60G48 Generalizations of martingales
60H05 Stochastic integrals
Full Text: DOI
[1] Aldous, D., Stopping times and tightness, Ann. probab., 6, 2, 335-340, (1978) · Zbl 0391.60007
[2] Aldous, D., Weak convergence of stochastic processes, for processes viewed in the Strasbourg manner, (1978), to appear
[3] Billingsley, P., Convergence of probability measures, (1968), Wiley New York · Zbl 0172.21201
[4] Billingsley, P., Conditional distributions and tightness, Ann. probab., 2, 480-485, (1974) · Zbl 0286.60003
[5] Dellacherie, C.; Meyer, P.A., Probabilités et potentiel II, (1979), Hermann
[6] Grigelionis, B., On relative compactness of sets of probability measures in D[0, ∞](\(R\)), Litov. math. sb XIII, 4, 83-96, (1973) · Zbl 0297.60006
[7] Jacod, J., Calcul stochastique et problémes de martingales, () · Zbl 0414.60053
[8] Jacod, J.; Mémin, J., Sur la convergence des semimartingales vers un processus à accroissements indépendants, (), Lecture Notes in Math. · Zbl 0433.60034
[9] Jacod, J.; Mémin, J., Un nouveau critère de compacité relative pour une suite de processus, Séminaires de probabilités de l’université de Rennes, (1980)
[10] Lenglart, E., Relations de domination entre deux processus, Ann. ins. Henri Poincaré B XIII, 171-179, (1977) · Zbl 0373.60054
[11] Lindvall, T., Weak convergence of probability measures and random functions in the function space D[0, ∞[, J. appl. probab., 10, 109-121, (1973) · Zbl 0258.60008
[12] Métivier, M., Quasi-martingale und die theorie der stochastischen integration, ()
[13] M. Métivier, Une condition suffisante de compacité faible pour une suite de processus. Cas des semimartingales, Rappt. Interne no. 61, Centre de Mathématiques Appliquées, Ecole Polytechnique, Palaiseau.
[14] Rebolledo, R., La méthode des martingales appliquée à la convergence èn loi des processus, Mémoires de la soc. math. de France, 62, (1979) · Zbl 0425.60036
[15] Skorokhod, A.V., Limit theorems for stochastic processes, Theory probab. appl., 1, 261-290, (1956)
[16] Stone, C., Weak convergence of stochastic processes defined on a semifinite time interval, Proc. amer. math. soc., 14, 496-694, (1963) · Zbl 0116.35602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.